# SDR REXA2022060901099

- Difficulty date: April 28, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT DOOR DATUM 3 BETWEEN FS 329 AND FS 338	REMOVED, LCOCATED AND DRILLED NEW INTERCOSTAL DD3 BETWEEN FS 329-338 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
